\(\mathcal{I}\)-convergence and \(\tau^{*}\)-closedness of \(\mathcal{I}\)-compact sets

Main Article Content

Navpreet Singh Noorie
Nitakshi Goyal

Abstract

We introduce the convergence and accumulation points of a filter with respect to an ideal and also give the relationship between them and with the usual convergence and accumulation points of a filter. We use these results to obtain necessary and sufficient condition for an \(\mathcal{I}\)-compact set to be \(\tau^{*}\)-closed in \(S_2\) and normal spaces. Finally the sufficient condition for an \(\mathcal{I}\)-compact set to be \(\tau^{*}\)-closed in \(S_2\) mod \(\mathcal{I}\) spaces are obtained.

Article Details

How to Cite
Noorie, N. S. ., & Goyal, N. . (2022). \(\mathcal{I}\)-convergence and \(\tau^{*}\)-closedness of \(\mathcal{I}\)-compact sets. Journal of Advanced Studies in Topology, 8(1), 78–84. Retrieved from http://www.m-sciences.com/index.php/jast/article/view/226
Section
Research Articles